# SDR SIMA2020040612008

- Difficulty date: February 12, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP #4 HAS A BROKEN WIRE.-C/A-REMOVED AND REPLACED #4 PROX LIGHT STRIP IAW AMM 33-50-12. OPS CK GOOD
